# SDR KBM2005F00054

- Difficulty date: April 21, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N751SH
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 665
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SERVO LEAKING.  REMOVED AND REPLACED SERVO.  (M)
